Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 68, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 15, 2011, 6:57 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2011, 6:57 PM CDT (23:57 UTC)
- Expired
- Oct 16, 2011, 10:15 AM CDT
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
993 WHUS73 KGRB 152357 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 657 PM CDT SAT OCT 15 2011 ...STRONG GUSTY WINDS WILL CONTINUE... .A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER JAMES BAY WILL REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST WINDS THROUGH THE WEEKEND. LMZ521-541-160800- /O.CAN.KGRB.GL.W.0015.000000T0000Z-111016T0000Z/ /O.NEW.KGRB.SC.Y.0068.111015T2357Z-111017T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 657 PM CDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * 10 TO 20 KT WEST WINDS WILL CONTINUE TONIGHT...WITH GUSTS BETWEEN 25 AND 30 KNOTS POSSIBLE...ESPECIALLY NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE SUNDAY MORNING...WITH GUSTS TO 35 KTS POSSIBLE SUNDAY AFTERNOON. * 2 TO 4 FT WAVES...WITH 5 FOOT WAVES POSSIBLE NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL BUILD TO 3 TO 6 FT ON SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-160300- /O.CAN.KGRB.GL.W.0015.000000T0000Z-111016T0000Z/ /O.NEW.KGRB.SC.Y.0068.111015T2357Z-111016T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 657 PM CDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * 10 TO 20 KT WEST WINDS WILL CONTINUE TONIGHT...WITH GUSTS TO AROUND 25 KTS POSSIBLE THROUGH 10 PM...ESPECIALLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WINDS WILL EASE TO 10 TO 20 KTS OVERNIGHT. WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE SUNDAY MORNING...WITH GUSTS TO 35 KTS POSSIBLE SUNDAY AFTERNOON. * 2 TO 4 FT WAVES...WITH 5 FOOT WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN THROUGH 10 PM. WAVES WILL SUBSIDE TO 1 TO 3 FT AFTER MIDNIGHT. WAVES WILL BUILD TO 3 TO 6 FT ON SUNDAY AFTERNOON. * A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED FROM MID-MORNING SUNDAY...THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
3 follow-up statements
007 WHUS73 KGRB 160236 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 936 PM CDT SAT OCT 15 2011 ...STRONG GUSTY WINDS WILL CONTINUE... .A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER JAMES BAY WILL REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST WINDS THROUGH THE WEEKEND. LMZ522-542-543-160345- /O.CAN.KGRB.SC.Y.0068.000000T0000Z-111016T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 936 PM CDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. * 10 TO 20 KT WEST WINDS WILL CONTINUE TONIGHT...THEN WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE SUNDAY MORNING...WITH GUSTS TO 35 KTS POSSIBLE SUNDAY AFTERNOON. * WAVES WILL SUBSIDE TO 1 TO 3 FT AFTER MIDNIGHT...THEN WILL BUILD TO 3 TO 6 FT SUNDAY AFTERNOON. * A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED FROM MID-MORNING SUNDAY...THROUGH MONDAY AFTERNOON. $$ LMZ521-541-161045- /O.CON.KGRB.SC.Y.0068.000000T0000Z-111017T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 936 PM CDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... * 10 TO 20 KT WEST WINDS WILL CONTINUE TONIGHT...WITH GUSTS AROUND 25 KTS POSSIBLE...ESPECIALLY NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE SUNDAY MORNING...WITH GUSTS TO 35 KTS POSSIBLE SUNDAY AFTERNOON. * 2 TO 4 FT WAVES...WITH 5 FOOT WAVES POSSIBLE NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL BUILD TO 3 TO 6 FT ON SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
671 WHUS73 KGRB 160841 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 341 AM CDT SUN OCT 16 2011 ...STRONG GUSTY WINDS WILL CONTINUE... .A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER JAMES BAY WILL REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST WINDS THROUGH MONDAY. LMZ522-542-543-161700- /O.EXB.KGRB.SC.Y.0068.111016T1800Z-111017T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 341 AM CDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM CDT MONDAY. * WEST WINDS INCREASING TO 15 TO 25 KTS THIS AFTERNOON WITH GUSTS TO 35 KTS POSSIBLE. WINDS MAY EASE TONIGHT BUT WILL BE ON THE INCREASE AGAIN ON MONDAY. * WAVES BUILDING TO 3 TO 6 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-161700- /O.CON.KGRB.SC.Y.0068.000000T0000Z-111017T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 341 AM CDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... * WEST WINDS 15 TO 25 KTS...WITH GUSTS TO 35 KTS THIS AFTERNOON. WINDS MAY EASE TONIGHT BUT WILL BE ON THE INCREASE AGAIN ON MONDAY. * WAVES BUILDING TO 3 TO 6 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
003 WHUS73 KGRB 161515 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CDT SUN OCT 16 2011 ...STRONG GUSTY WINDS WILL DEVELOP THIS AFTERNOON AND THEN CONTINUE THROUGH MONDAY MORNING... .A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY CANADA WILL PRODUCE A TIGHTENING PRESSURE GRADIENT ACROSS LAKE MICHIGAN THROUGH MONDAY MORNING. WESTERLY WINDS WILL INCREASE BY THIS AFTERNOON...FREQUENTLY GUSTING TO 25 TO 35 KNOTS THROUGH MONDAY MORNING. THE HIGHEST WINDS AND WAVES WILL BE NEAR DEATHS DOOR. LMZ521-541-162315- /O.UPG.KGRB.SC.Y.0068.000000T0000Z-111017T2100Z/ /O.NEW.KGRB.GL.W.0016.111016T1515Z-111017T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1015 AM CDT SUN OCT 16 2011 ...GALE WARNING IN EFFECT UNTIL 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: WEST WINDS WILL INCREASE TO TO 30 KTS...WITH GUSTS TO 35 KTS BY EARLY EVENING. THEN GUSTS TO 40 KTS NEAR DEATHS DOOR OVERNIGHT. * WAVES: 2 TO 4 FT...BUILDING TO 4 TO 7 FT BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-162315- /O.UPG.KGRB.SC.Y.0068.111016T1800Z-111017T2100Z/ /O.NEW.KGRB.GL.W.0016.111016T1515Z-111017T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1015 AM CDT SUN OCT 16 2011 ...GALE WARNING IN EFFECT UNTIL 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH GUSTS TO 30 KTS BY LATE AFTERNOON. GUSTS TO 35 KTS ARE LIKELY TONIGHT. * WAVES: 1 TO 2 FT...BUILDING TO 3 TO 5 FT BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 2:05 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Oct 15, 2:05 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 205 PM CDT SAT OCT 15 2011 .SYNOPSIS...TYPICAL MID-LATE OCTOBER WEATHER. UPR FLOW ACRS NOAM HAD MODEST AMPLITUDE...WITH A RIDGE OVER THE ROCKIES AND A TROF OVER THE E. ERN TROF WL BRIEFLY GET PULLED BACK WWD INTO THE GREAT LAKES RGN AND SHARPEN MID-WK IN RESPONSE TO AMPLIFICATION BACK W OVER THE ERN PAC/FAR WRN NOAM. THE UPR FLOW WL FLATTEN AGAIN LATE IN THE PERIOD...WITH UPR TROF SHIFTG BACK E. TEMPS WL BE MUCH CLOSER TO SEASONAL NORMALS THAN THE PAST COUPLE WEEKS...AND MAX TEMPS COULD EVEN BE A LITTLE BLO NORMAL FOR A FEW DAYS DURING THE EARLY-MIDDLE PART OF THE WK BEFORE REBOUNDING LATE. PCPN WL COME FM MAINLY LAKE-EFFECT AND SCT LGT SHOWERS AS UPR TROF TEMPORARILY DEEPENS ACRS THE RGN NEXT WK. BUT WITH SIG GULF MOISTURE REMAINING WELL S AND E OF THE AREA...AMNTS ARE LIKELY TO END UP BLO NORMAL FOR THE PERIOD. && .SHORT TERM...TONIGHT AND SUNDAY. WEST TO NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH WILL DIMINISH QUICKLY LATE THIS AFTERNOON AND EARLY THIS EVENING. WINDS WILL REMAIN UP ACROSS NORTHERN DOOR COUNTY DUE TO BETTER MIXING OVER THE WARMER WATERS OF THE BAY OF GREEN BAY. WINDS ARE EXPECTED TO INCREASE AGAIN LATE SUNDAY MORNING WITH WINDY CONDITIONS EXPECTED FOR SUNDAY AFTERNOON. WIND GUSTS OVER 30 MPH ARE EXPECTED AT MANY LOCATIONS. BUFKIT SOUNDINGS ALSO SUGGEST THAT GUSTS COULD APPROACH 40 MPH...BUT CONFIDENCE IS NOT THAT GREAT AT THE MOMENT. WILL MENTION GUSTS TO AROUND 35 MPH. THE FAIR WEATHER CUMULUS WILL DISSIPATE LATE THIS AFTERNOON OR EARLY THIS EVENING. MEANWHILE...DISTURBANCE PASSING TO THE SOUTH OF THE AREA WILL BRING AN INCREASE IN CLOUDINESS LATE THIS EVENING AND OVERNIGHT. HAVE A CHANCE OF SPRINKLES OR LIGHT RAIN GENERALLY SOUTH OF A KEWAUNEE TO MARSHFIELD LINE. DID NOT STRAY FAR FROM GUIDANCE TONIGHT AND SUNDAY. .LONG TERM...SUN NGT THROUGH NEXT SAT. QUIET AT THE START OF THE PERIOD...THEN INCRG CLDS AND AN INCRG CHC FOR PCPN AS UPR TROF DEEPENS OVER THE RGN. CLDS WL PROBABLY HOLD MAX TEMPS DOWN SOME MID-WK...WITH CLDS AND PCPN PREVENTING MINS FM DROPPING TOO FAR. KEY INDICATOR FOR PCPN TYPE WL LIKELY BE 1000-850 MB TKNS AS THAT WL BEST REFLECT LOW-LEVEL TEMPS. EXCEPT FOR LATE WED NGT...1000- 850 MB TKNS OFF THE ECMWF SUPPORTED LIQUID PCPN. BUT GIVEN UNCERTAINTLY THAT FAR OUT INTO THE FCST AND SINCE WE ALREADY HAD A MIX IN THE FCST...STUCK CLOSE TO PCPN TYPE DISTRIBUTION FM PREV FCST. && .AVIATION...GUSTY WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS WILL QUICKLY DIMINISH LATE THIS AFTERNOON. WINDS SHOULD SUBSIDE TO 5 TO 15 KNOTS...WITH LOCALLY HIGHER GUSTS OVER DOOR COUNTY TONIGHT. GUSTY WINDS ARE EXPECTED TO INCREASE AGAIN SUNDAY MORNING BETWEEN 14Z AND 17Z. GUSTS TO AROUND 30 KNOTS ARE EXPECTED AGAIN SUNDAY AFTERNOON. VFR CONDITIONS WILL PREVAIL THROUGH SUNDAY. && .MARINE...GALE WARNINGS WAS EXTENDED UNTIL 00Z FOR LOW END GALE FORCE GUSTS. WINDS WILL QUICKLY SUBSIDE THIS EVENING INTO 10 TO 20 KNOT RANGE...EXCEPT WITH LOCALLY HIGHER WINDS OVER NORTHERN DOOR COUNTY WITH GUSTS TO 35 KNOTS. WINDS ARE EXPECTED TO INCREASE AGAIN LATE SUNDAY MORNING AND AFTERNOON. GUSTS COULD APPROACH GALE FORCE GUSTS DURING THE AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ECKBERG/SKOWRONSKI
Hazardous weather outlook, Oct 15, 2:10 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 210 PM CDT SAT OCT 15 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 210 PM CDT SAT OCT 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT GUSTY WEST WINDS UP TO 40 MPH ARE POSSIBLE ACROSS DOOR COUNTY THIS EVENING. WINDS ACROSS THE ENTIRE AREA WILL SUBSIDE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY WINDY CONDITIONS ARE EXPECTED AGAIN ON SUNDAY AFTERNOON WITH WIND GUSTS OF 30 TO 40 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT PEAK WIND GUSTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-161915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 210 PM CDT SAT OCT 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT GUSTS TO NEAR GALE FORCE ARE POSSIBLE EARLY THIS EVENING ACROSS NORTHERN DOOR COUNTY BEFORE WINDS SUBSIDE LATE THIS EVENING AND OVERNIGHT. THE GALE WARNING WILL BE DOWNGRADED TO A SMALL CRAFT ADVISORY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY GUSTY WEST WINDS WILL CONTINUE TO PRODUCE CONDITIONS HAZARDOUS TO SMALL SMALL CRAFT SUNDAY INTO MONDAY. GUSTS TO NEAR GALE FORCE ARE POSSIBLE SUNDAY AFTERNOON. ECKBERG/JS
In the hours before
Local storm report, Oct 15, 1:45 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT SAT OCT 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM NON-TSTM WND GST SHERWOOD 44.17N 88.27W
10/15/2011 M60 MPH CALUMET WI TRAINED SPOTTER
OBSERVATION TAKEN AT 40 FT ELEVATION.
&&
SACNearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.